Welcome to Johns Hopkins Health Alerts!

"Johns Hopkins Health Alerts is an excellent site and I have recommended it to several of my friends. Thanks again, and keep up the good work!"
  • - D. Ambrosio


This free public service from Johns Hopkins Medicine helps keep you up to date on the latest breakthroughs for the most common medical conditions which prevent healthy aging.

Get the latest news sent straight to your inbox for FREE. Check all the boxes below for the topics that interest you.
We value your privacy and will never rent your email address

Johns Hopkins Health Alert

Before You Give Up On Viagra

Comments (5)

UPDATE

As part of our ongoing effort to ensure that this website is up to date, we have determined that the information in the article Before You Give Up On Viagra is no longer current, and has therefore been removed.

If you would like to read related articles about prostate cancer, BPH, and prostatitis, please go to the Prostate Disorders topic page. Thank you.

Posted in Prostate Disorders on April 17, 2006
Reviewed June 2011


Medical Disclaimer: This information is not intended to substitute for the advice of a physician. Click here for additional information: Johns Hopkins Health Alerts Disclaimer


Notify Me

Would you like us to inform you when we post new Prostate Disorders Health Alerts?

Post a Comment

Comments

Health Alerts registered users may post comments and share experiences here at their own discretion. We regret that questions on individual health concerns to the Johns Hopkins editors cannot be answered in this space.

The views expressed here do not constitute medical advice, and do not represent the position of Johns Hopkins Medicine or Remedy Health Media, LLC, which has no responsibility for any comments posted on this site.


Don't forget performance anxiety as an inhibiting factor, as often happens in a first time experience with a new partner. The psychological is a major factor in sexual performance.

Posted by: Jaybird248 | May 9, 2006 6:37 PM

Good point.

Posted by: Marjorie | May 17, 2006 11:43 AM

is there anyone who has had sucess with home rememdy for Prostatitis. i have tried several medicine's but they all have side affect's that are intorable. I would so much appreciate anyone's help thank you

Posted by: Benny Parkerson | April 16, 2009 7:04 AM

My doctor told me that 40 mg was the maximum dosage of Viagra. But your article says that 100mg is the maximum dosage size. I tried the 40 mg tablet several times with no luck. Should I try the 100 mg? And if so, what side effects can I expect?

Posted by: gshaw777 | September 17, 2009 11:41 AM

It's known that extensive bicycle riding may cause ED, especially if the seat is narrow and causes pressure near the scrotum. Has anyone else with this problem received medical treatments aimed at rehabilitating vascular and nerve impairment in that region (called "perineal", I believe). Was it helpful?

Posted by: StoneMan | July 15, 2011 3:15 PM

Post a Comment


Already a subscriber?

Login

Forgot your password?

New to Johns Hopkins Health Alerts?

Register to submit your comments.

(example: yourname@domain.com)

Customer Service

Registered Users Log-in:

Forgot Password?

Become a Registered User!
It's fast and FREE!
The Benefits of Being a Registered User

Health Topic Pages

  • Health Alert
  • Special Report

What is this?

XML